Duke Mathematical Journal

Exotic projective structures and quasi-Fuchsian space

Kentaro Ito

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 105, Number 2 (2000), 185-209.

Dates
First available in Project Euclid: 13 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092403841

Mathematical Reviews number (MathSciNet)
MR1793610

Digital Object Identifier
doi:10.1215/S0012-7094-00-10521-2

Zentralblatt MATH identifier
01820760

Subjects
Primary: 30F40: Kleinian groups [See also 20H10]
Secondary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Ito, Kentaro. Exotic projective structures and quasi-Fuchsian space. Duke Math. J. 105 (2000), no. 2, 185--209. doi:10.1215/S0012-7094-00-10521-2. http://projecteuclid.org/euclid.dmj/1092403841.


Export citation

References

  • W. Abikoff, On boundaries of Teichmüller spaces and on Kleinian groups, III, Acta Math. 134 (1975), 211--237.
  • J. W. Anderson and R. D. Canary, Algebraic limits of Kleinian groups which rearrange the pages of a book, Invent. Math. 126 (1996), 205--214.
  • J. W. Anderson, R. D. Canary, and D. McCullough, On the topology of deformation spaces of Kleinian groups, preprint, http://arXiv.org/math.GT/9806079.
  • L. Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. 66 (1960), 94--97.
  • --. --. --. --., On boundaries of Teichmüller spaces and on Kleinian groups, I, Ann. of Math. (2) 91 (1970), 570--600.
  • F. Bonahon and J. P. Otal, Variétés hyperboliques à géodésiques arbitrairement courtes, Bull. London Math. Soc. 20 (1988), 255--261.
  • J. F. Brock, ``Iteration of mapping classes on a Bers slice: Examples of algebraic and geometric limits of hyperbolic $3$-manifolds'' in Lipa's Legacy (New York, 1995), Contemp. Math. 211, Amer. Math. Soc., Providence, 1997, 81--106.
  • T. D. Comar, Hyperbolic Dehn surgery and convergence of Kleinian groups, Ph.D. dissertation, Univ. of Michigan, 1996.
  • C. J. Earle, ``On variation of projective structures'' in Riemann Surfaces and Related Topics (Stony Brook, N.Y., 1978), Ann. of Math. Studies 97, Princeton Univ. Press, Princeton, 1981, 87--99.
  • C. J. Earle and C. T. McMullen, ``Quasiconformal isotopies'' in Holomorphic Functions and Moduli, Vol. I (Berkeley, Calif., 1986), Math. Sci. Res. Inst. Publ. 10, Springer,New York, 1987, 143--154.
  • D. M. Gallo, Deforming real projective structures, Ann. Acad. Sci. Fenn. Math. 22 (1997), 3--14.
  • W. M. Goldman, Projective structures with Fuchsian holonomy, J. Differential. Geom. 25 (1987), 297--326.
  • D. A. Hejhal, Monodromy groups and linearly polymorphic functions, Acta Math. 135 (1975), 1--55.
  • J. H. Hubbard, ``The monodromy of projective structures'' in Riemann Surfaces and Related Topics (Stony Brook, N.Y., 1978), Ann. of Math. Studies 97, Princeton Univ. Press,Princeton, 1981, 257--275.
  • T. Jørgensen, On discrete groups of Möbius transformations, Amer. J. Math. 98 (1976), 739--749.
  • T. Jørgensen and A. Marden, Algebraic and geometric convergence of Kleinian groups, Math. Scand. 66 (1990), 47--72.
  • Y. Kamishima and S. P. Tan, ``Deformation spaces on geometric structures'' in Aspects of Low Dimensional Manifolds, Adv. Stud. in Pure Math. 20, Kinokuniya, Tokyo, 1992, 263--299.
  • S. P. Kerckhoff and W. P. Thurston, Noncontinuity of the action of the modular group at Bers' boundary of Teichmüller space, Invent. Math. 100 (1990), 25--47.
  • I. Kra, Deformations of Fuchsian groups, Duke Math. J. 36 (1969), 537--546.
  • O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, 2d ed., Springer,New York, 1973.
  • B. Maskit, On a class of Kleinian groups, Ann. Acad. Sci. Fenn. Ser. A I Math. 442 (1969), 1--8.
  • --------, Kleinian Groups, Grundlehren Math. Wiss. 287, Springer, New York, 1988.
  • K. Matsuzaki and M. Taniguchi, Hyperbolic Manifolds and Kleinian Groups, Oxford Math. Monographs, Oxford Univ. Press, New York, 1998.
  • C. T. McMullen, Cusps are dense, Ann. of Math. (2) 133 (1991), 217--247.
  • --. --. --. --., Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998), 283--320.
  • J. W. Morgan, ``On Thurston's uniformization theorem for three-dimensional manifolds'' in The Smith Conjecture (New York, 1979), Pure Appl. Math. 112, Academic Press,Orlando, 1984, 37--125.
  • K. Ohshika, ``Divergent sequences of Kleinian groups'' in The Epstein Birthday Schrift, Geom. Topol. Monogr. 1, Geom. Topol., Coventry, 1998, 419--450., http://www.maths.warwick.ac.uk/gt/gtmono.html.
  • C. Pommerenke, Boundary Behavior of Conformal Maps, Grundlehren Math. Wiss. 299, Springer, Berlin, 1992.
  • H. Shiga, Projective structures on Riemann surfaces and Kleinian groups, J. Math. Kyoto Univ. 27 (1987), 433--438.
  • H. Shiga and H. Tanigawa, Projective structures with discrete holonomy representations, Trans. Amer. Math. Soc. 351 (1999), 813--823.
  • D. Sullivan, Quasiconformal homeomorphisms and dynamics, II: Structural stability implies hyperbolicity for Kleinian groups, Acta Math. 155 (1985), 243--260.
  • H. Tanigawa, Grafting, harmonic maps and projective structures on surfaces, J. Differential Geom. 47 (1997), 399--419.
  • S. Wolpert, The Fenchel-Nielsen deformation, Ann. of Math. (2) 115 (1982), 501--528.